# SDR IPXA10659846

- Difficulty date: May 7, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220129A
- Part serial: 001282
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATION. FIBERGLASS FABRIC PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05 PAR 5A (1) FIG 5.
